MathSciNet Relay Station
MathSciNet bibliographic data
MR1072979 19D55 (11R42 11R70 19F27)
Bentzen, S.; Madsen, I. Trace maps in algebraic $K$-theory and the Coates-Wiles homomorphism. J. Reine Angew. Math. 411 (1990), 171–195.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement